- This topic has 0 replies, 1 voice, and was last updated 11 years, 8 months ago by Anonymous.
- September 23, 2008 at 12:09 pm#34251AnonymousInactive
I went to the doctor today and mentioned to him the fact that I’ve been drinking and feel like I should’ve just lied. He knows I have a eating disorder but, I’ve gained some weight.
The main reason I went was to get a higher dose of topamax. I’m currently taking 50mg he wouldn’t give it to me because he was afraid about the loss of appetite. I told him it helped me not want to drink and helped with my depression and he still wouldn’t.
I doubled the dose to 100mg for about a week which probably wasn’t the best idea without the doctors permission but, I was trying to cut back on the drinking a little. I noticed it helped me not throw up and hallucinate. I’ve been vomiting blood and bile and I told him that.
I walked out of the doctors office with just 50mg and he told me to go to AA. I felt really frustrated all day just because I don’t know if I can do that right now. There’s a lot keeping me from caring and I think it’s the way I’ve been treated.
I was in an abusive marriage for 8 years and my current living situation isn’t good either. The few people that I feel do care I feel like I’m slowly pushing them away because of the alcohol. They don’t want me to drink but for some reason it just makes me mad. I feel like there trying to contol me.
I really can’t hardly think straight anymore. I don’t know if it’s the alcohol or the eating disorder. I feel confused a lot. I can’t remember the last few weeks. I don’t remember saying things doing things. I’ve been through so much and I feel like deep down I’ve kinda just given up.
I went 15 hours the other day but, it was almost like I was waiting just for another drink instead of quitting. During that time the nausea, sweating, chills were intense. I kept having nightmares every ten minutes and waking up. I saw things, heard voices, it was too much.
I don’t know what to do. I just need I guess to rant.
- You must be logged in to reply to this topic.